# SDR DALA2016021801163

- Difficulty date: January 27, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 32,949 hours, 22,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 713
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB LOWER SURFACE HAS CORROSION AROUND 2 FASTENERS JUST FWD OF MAIN FRAME AT FS 713 APPROXIMATELY, RBL 62, MARKED.  REMOVED CORROSION AS MARKED IAW SRM 53-00-00, PG 105, FIG 103.  ORIGINAL THICKNESS=.020", MATERIAL REMOVED=.004".   OUT OF LIMITS IAW SRM 53-00-55, PG 101, PAR 4, A CUSP WEB REPLACED.
